I have sciatica. Beginning of last year, the foot doctor to wear a boot because I sprained by ankle. Unfortunately, the boot caused my sciatica to worsen. So naturally, I took it off. It took a long while before my ankle healed but left my sciatica in a painful state. I didn t get help until pain was going down my leg. The doctors a long while ago gave me the steroid injections in the office but now they don t do that anymore. You have to go to a anesthesia doctor. In January, I had to go to a clinic where the steroid injection was give putting me under anesthesia. When I woke up. I first had this very bad headache. The next day the headache was better but had this bad nausea feeling in my stomach. Even my whole face was red and swollen. I couldn t get rid of for a least 3 weeks. Now, even though my back is a little better but now I have to go back for a second injection for the back of my leg. I could only take the smell air. Not any other narcotics. Now what am I going to do. I always had a sensitive stomach. I am ok with the steroid injection not the narcotic drug that makes me sick.